Top 10 Cold and Flu Medicine for Adults Mucinex – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Mucinex

#ad

Maximum Strength All in One Multi Symptom Relief for Congestion, 12 fl oz, Headache,Cough and Reduces Fever, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Sore Throat

#ad
Mucinex #ad - Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus.

Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, body pain & headache, nasal congestion that leads to stuffy nose, fever, sneezing, runny nose and sore & itchy throat. Trust mucinex: mucinex is the no. 1 cold & cough brand doctors Trust for Themselves & Their Families. Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, fever, nasal & sinus congestion that can cause mucus buildup, sinus pressure, chest, body pain & headache and sore throat.

Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

2. Mucinex

#ad

42 Count Pack of 1, 1200mg, Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus#1 Doctor Recommended OTC expectorant

#ad
Mucinex #ad - Ingredients: guaifenesin 1200 mg is an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Trust mucinex: mucinex is the otc expectorant and the Cold & Cough Brand Doctors Trust for Themselves & Their Families.

Stock up and save: did you know, if you use Mucinex 12 Hour often you can save when you buy higher count packs. Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours. One easy pill: a unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours.

Symptoms treated: Relieves chest congestion caused by excess mucus by making your cough more productive. Mucinex maximum strength 12 hour extended-release bi-layer tablets: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height3.5 Inches
Length1.38 Inches
Weight0.19 Pounds
Width5 Inches
Part NumberLA-XEU2-4Y52
ModelLA-XEU2-4Y52

3. Mucinex

#ad

Sore Throat, Maximum Strength All in One Multi Symptom Relief for Congestion, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, 30 Caplets, Headache, Cough and Reduces Fever

#ad
Mucinex #ad - Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, sinus pressure, nasal & sinus congestion that can cause mucus buildup, reduces fever, body pain & headache and sore throat. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus.

Night time symptoms treated: maximum strength night time cold and flu chaplets relieve cough, body pain & headache, sneezing, reduces fever, nasal congestion that leads to the stuffy nose, runny nose and sore & itchy throat. Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take 2 caplets every 4 hours.

Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

4. Mucinex

#ad

And Sinus Pressure, Mucinex Fast-Max Maximum Strength All-In-One Cold & Flu, Chest Congestion, Fevers, For Use On Headaches, Nasal/Sinus Congestion, Body Pain, Cough, 9 oz Bottle, Sore Throats

#ad
Mucinex #ad - Adults and children 12 years of age and older: 20 mL in dosing cup provided every 4 hours. Relieves headache, fever & chest congestion, & Sore Throat, Thins & Loosens Mucus, Nasal & Controls Cough. Active ingredients in each 20 ml: acetaminophen 650 mg; Dextromethorphan HBr 20 mg; Guaifenesin 400 mg; Phenylephrine HCI 10 mg. 1 dose, 9 symptom Relief, Maximum Strength Formula. Children under 12 years of age: do not use. Do not take more than 6 doses in any 24-hour period.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height6.3 Inches
Length1.46 Inches
Weight0.58 Pounds
Width2.95 Inches
Part Number1598400
Model1598400

5. ALKA-SELTZER PLUS

#ad

Power Max Cold and Flu Medicine, Nasal Decongestant, Cough Suppresant, Alka-seltzer Plus Cold & Flu, 24 Count, For Adults with Pain Reliever, Antihistamine, Fever Reducer, Day +Night

#ad
ALKA-SELTZER PLUS #ad - Powermax gels do not have to be taken with meals. Alka-seltzer plus maximum strength cold & flu PowerMax Gels Day & Night contain a pain reliever, antihistamine, cough suppressant, fever reducer, and nasal decongestant.

Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, sore throat, runny nose, headache, cough, nasal and sinus congestion, & sneezing. New 25% smaller pill: alka-seltzer plus maximum strength cold & flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow Than Alka-Seltzer Plus Cold & Flu Liquid Gels. One dose provides 4 hour day time or night time relief of cough, sinus pressure, headache & body ache, sore throat, nasal congestion, and runny nose. Temporarily reduces fever.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches
Part Number279609

6. Mucinex

#ad

& Sore Throat Caplets, 20ct, Flu, Mucinex Fast-Max Cold

#ad
Mucinex #ad - 1 dose, 9 symptom Relief, Maximum Strength Formula. Relieves headache, Fever & Sore Throat. Relieves nasal & Chest Congestion. Controls Cough. Thins & Loosens Mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.94 Inches
Length0.94 Inches
Weight0.04 Pounds
Width4.57 Inches
Part NumberASA-146
ModelASA-146

7. Mucinex

#ad

6.8 Fl Oz Pack of 1, Mucinex Cough Suppresent Chest Congestion and Stuffy Nose Relief Children's Multi-Symptom Cold Liquid, Very Berry

#ad
Mucinex #ad - Relieves stuffy nose and chest congestion, controls cough, and breaks up mucus. Active ingredients include dextromethorphan HBr 5mg, Guaifenesin 100mg, Phenylephrine HCI 2. 5mg. Alcohol and sugar free. Pediatrician recommended. For children ages 4 and up.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.91 Inches
Length2.28 Inches
Weight0.13 Pounds
Width2.28 Inches
Part Number6382401067
Model6382401067

8. Mucinex

#ad

6 Fl Oz Pack of 2, Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid for Multi-Symptom Relief

#ad
Mucinex #ad - Active ingredients; in each 20 ml mucinex nightshift cold & flu; acetaminophen 650 mg purposes Pain reliever/fever reducer ; Dextromethorphan HBr 20 mg Purposes Cough suppressant ; Triprolidine HCl 2. 5 mg purposes Antihistamine.

Mucinex nightshift cold & flu relieves headache, Sore Throat, Fever, Coughing, Body Pain, Sneezing, Runny Nose. Use as directed. Usage information; adults and children 12 years and older ; liquid ; 20 ml in dosing cup provided every 4 hours ; No more than 6 doses in any 24-hour period ; Children under 12 years DO NOT USE. Active ingredients; in each 20 ml maximum strength mucinex fast-max severe congestion & cough: Dextromethorphan HBr 20 mg Purposes Cough suppressant ; Guaifenesin 400 mg Purposes Expectorant ; Phenylephrine HCl 10 mg Purposes Nasal decongestant.

Maximum strength mucinex fast-max severe congestion & Cough Relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus. Fights your worst symptoms so you can sleep great and wake up human.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight1 Pounds
Width5.01 Inches

9. Mucinex

#ad

Fever Reducer, 16 Liquid Gels Pack of 2, Multi-Symptom Relief, Nasal Decongestant, Mucinex Fast-Max Maximum Strength Cold & Flu All in One, Cough Suppressant, Pain Reliever, Expectorant

#ad
Mucinex #ad - Do not take more than 12 liquid gels in any 24-hour period. Fast dissolving liquid gels. Day & night relief: relieves aches and pain, Sore Throat, Sinus Congestion, sinus Pressure, Fever, Nasal & Chest Congestion, and Controls Cough. Max strength Day & Night Formula. Dosage: adults and children 12 years of age and older take 2 liquid gels every 4 hours. Children under 12 years DO NOT USE. Cold and flu relief, 1 Dose, 9 Symptom Relief.
BrandMucinex #ad
ManufacturerReckitt-Benckiser #ad
Part Number1598100-2

10. Mucinex

#ad

Mucinex Fast-Max Maximum Strength Cold & Flu Day and Night Medicine, 40 Count

#ad
Mucinex #ad - Maximum strength mucinex fast-max cold & flu: Multi-Symptom Relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine. 1 trusted cold & cough brand: #1 cold and Cough brand doctors trust for themselves and their families and #1 Pharmacist Recommended Brand.

Day time multi-symptom relief: maximum strength day time Cold and Flu Caplets relieve cough, reduces fever, sinus pressure, chest, nasal & sinus congestion that can cause mucus buildup, body pain, headache and sore throat. Day time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant/thins and loosens mucus; Phenylephrine HCI - Nasal Decongestant.

Night time multi-symptom relief: maximum strength Night time Cold and Flu Caplets relieve cough, body pain & headache, nasal congestion that leads to stuffy nose, reduces fever, sneezing, runny nose and sore and itchy throat.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height3.78 Inches
Length1.38 Inches
Width5.91 Inches